Journal of Symbolic Logic

On Modal Systems Having Arithmetical Interpretations

Arnon Avron

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 3 (1984), 935-942.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741634

Mathematical Reviews number (MathSciNet)
MR758945

Zentralblatt MATH identifier
0587.03016

JSTOR
links.jstor.org

Citation

Avron, Arnon. On Modal Systems Having Arithmetical Interpretations. J. Symbolic Logic 49 (1984), no. 3, 935--942. https://projecteuclid.org/euclid.jsl/1183741634


Export citation